# SDR 2010FA0000169

- Difficulty date: January 8, 2010
- Submitted: February 19, 2010
- Operation: General aviation
- Aircraft: N57651
- Make and model: Mooney M20J
- Aircraft serial: 241484
- Engine: Lyc IO360A3B6D
- System (JASC): 7603 · Power Lever
- Part: Throttle Cable
- Part number: 660226001
- Condition: Frayed
- Part time: 4,920 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

THROTTLE CABLE LOCKED IN FLIGHT, EXAMINATION FOUND PARTIAL FAILURE OF INTERNAL CABLE APPROX I5 CM FROM SWAG  AT CONTROL KNOB END OF ASSY.  BELIEVE FAILURE TO BE CAUSED BY TURNING KNOB WHILE TIGHTENING THROTTLE LOCK OR BY ATTEPTING TO USE A VENIER CONTROL.
